# SDR DALA2022022801267

- Difficulty date: February 23, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,070 hours, 27,932 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 A.A. DISBOND OF 0.875 IN X 0.875 IN AT OSS 536.8 SLAT 3 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00035: A.A. DISBOND OF SLAT 3 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM. (2132671)
